# SDR USAA970327

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Part number: 6545855
- Condition: Corroded
- Location: Bs 957-984
- Part time: 31,446 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND A 15 BY 3 INCH CORRODED AREA AT STATION 957-984 (AFT SERVICE DOOR THRESHOLD) FLOORING WEB, CORROSION TASK NR C53-107-02.  FABRICATED WEB PER SRM 53-60-15 PER REPAIR DOCUMENT NR SRM 51-10-02. (M)
